Jump to content

Tonights the night


[to...]

Recommended Posts

After 11 grueling weeks tonight I take my very last dose of my first (and hopefully hardest) benzo I'm quitting, which is temazepam.  Thanks to all those who helped me through this first phase of recovery. 

 

To celebrate, I thought of this song on the way to work that expresses what I feel already:

 

 

 

Link to comment
Share on other sites

You've got a warrior's heart for sure!! Love the song!! Please let us know how you are doing.

You rock! 

 

Stay strong!

Link to comment
Share on other sites

How are you doing?  My sleep is improving each day, but the persistent side effects include tinnitus, balance (vertigo), muscle twitches, and headaches.  However, I have no regrets and look forward to healing and starting my next taper in a month or so.
Link to comment
Share on other sites

Great fighting spirit... I needed to read this, was feeling sorry for myself today...  i hate that!

Yes, lets all continue to heal and get our lives back!

Link to comment
Share on other sites

  • 3 weeks later...
I'm into my 4th week and my insomnia has almost resolved completely and I'm sleeping better than in years.  The remaining side effects are minor muscle twitches that come and go, mild tinnitus that is high pitched noise that is louder at times but never silent, and some balance "walking on a boat" feeling that happens about 20% of the time.  Overall, I feel fortunate to have minor side effects.  Tapering is the way to go!
Link to comment
Share on other sites

totallyhooked,

 

I am glad to hear you are doing better!  Sleep is awesome and healing, isn't it?!?!?!  Hopefully the balance/tinnitus stuff will cease with time too.

For me, the brain fog, neuropathies and insomnia have improved quite a bit, but are still present. Healing IS happening though, and I look forward to more!--for all of us!

 

Blessings,

itzsweird

Link to comment
Share on other sites

×
×
  • Create New...